The Imperial Paradox in Liberal International Theory

There are no files associated with this record.

Title The Imperial Paradox in Liberal International Theory
Author Hall, Ian
Journal Name Journal of International Political Theory
Year Published 2008
Place of publication United Kingdom
Publisher Edinburgh University Press
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.3366/E175508820800013X
Volume 4
Issue Number 1
Page from 146
Page to 156
ISSN 1755-0882
Date Accessioned 2009-02-24
Date Available 2009-12-16T07:09:32Z
Language en_AU
Faculty Griffith Business School
Subject International Relations
URI http://hdl.handle.net/10072/27610
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Show simple item record

Griffith University copyright notice